# SDR DALA2021070703785

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 71,222 hours, 27,150 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

SHIP 0698- MISC/ DE- DUE TO NOSE LANDING GEAR "GREEN" DOWN AND LOCK LIGHT DID NOT ILLUMINATE. CORRECTIVE ACTION: RE-LAMPED & REPLACED LIGHT ASSEMBLY. OPS CHECKS OK.
